# SDR DL757081453

- Difficulty date: October 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 453N761121
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FLOOR PANEL SPLICE AT BS 748, RBL 13-20.  REMOVED AND REPLACED SPLICE DUE TO CORROSION OUT OF LIMITS IAW SRM 51-40-02.
